# SDR MALA040187

- Difficulty date: January 26, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 31,614 hours, 26,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, LT ICE SHIELD IS DENTED.  REMOVED DENTED ICE SHIELD, CUT OUT DAMAGED AREA, FABRICATED DOUBLER, INSTALLED DOUBLER AFTER TREATING.  FABRICATED ICE SHIELD, TREATED, INSTALLED ICE SHIELD IAW EO NR S53005.  REFER TO 409 NR 1258951 FOR FURTHER DETAIL.  A/C RELEASE DATE 2/16/04.
